Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 160, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 20, 2015, 2:26 AM PDT. It took effect at Jul 20, 2015, 6:00 PM PDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2015, 2:26 AM PDT (09:26 UTC)
- In effect from
- Jul 20, 2015, 6:00 PM PDT
- Expired
- Jul 23, 2015, 12:00 PM PDT
- In force
- 66 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
103 WHUS76 KEKA 200926 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 AM PDT MON JUL 20 2015 PZZ470-201730- /O.NEW.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 226 AM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY. * WINDS...TONIGHT...N WINDS 15 TO 20 KT. GUSTS UP TO 30 KT. TUE AND WED...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT. * SEAS...TONIGHT AND TUE...MIXED SEAS...N WAVES 7 FT AT 8 SECONDS...AND W 3 FT NEAR 16 SECONDS. TUE NIGHT AND WED...MIXED SEAS...N WAVES 8 FT AT 8 SECONDS...AND W 2 TO 3 FT AT 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-201730- /O.NEW.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 AM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY. * WINDS...TONIGHT...N WINDS 15 TO 20 KT. GUSTS UP TO 25 KT. TUE THRU WED...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT. * SEAS...TONIGHT...MIXED SEAS...NW WAVES 6 FT AT 8 SECONDS...AND W 3 FT AT 17 SECONDS. TUE AND TUE NIGHT...MIXED SEAS...N WAVES 8 FT AT 8 SECONDS...AND W 3 FT AT 16 SECONDS. WED...MIXED SEAS...NW WAVES 9 FT AT 9 SECONDS...AND W 2 FT AT 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
14 follow-up statements
315 WHUS76 KEKA 201610 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 910 AM PDT MON JUL 20 2015 PZZ470-210015- /O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 910 AM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER GUSTS TO 30 KT EXPECTED TUE THROUGH WED. * SEAS...N BUILDING TO 7 FT AT 8 SECONDS TONIGHT AND TUE...AND THEN TO 8 FT AT 8 SECONDS TUE NIGHT AND WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-210015- /O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 910 AM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER GUSTS TO 30 KT EXPECTED TUE THROUGH WED. * SEAS...NW 7 FT AT 8 SECONDS TONIGHT...BUILDING TO 8 FT AT 8 SECONDS TUE AND TUE NIGHT...THEN TO 9 FT AT 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHUS76 KEKA 202146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT MON JUL 20 2015 PZZ470-210600- /O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER GUSTS TO 30 KT EXPECTED TUE THROUGH WED. * SEAS...N BUILDING TO 7 FT AT 8 SECONDS TONIGHT...THEN TO 8 FT AT 8 SECONDS TUE AND WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-210600- /O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER GUSTS TO 30 KT EXPECTED TUE THROUGH WED. * SEAS...NW 7 FT AT 8 SECONDS TONIGHT...BUILDING TO 8 FT AT 8 SECONDS TUE AND TUE NIGHT...THEN TO 9 FT AT 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
804 WHUS76 KEKA 210337 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 PM PDT MON JUL 20 2015 PZZ470-211145- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 837 PM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER GUSTS TO 30 KT EXPECTED TUE THROUGH WED. * SEAS...N BUILDING TO 7 FT AT 8 SECONDS TONIGHT...BECOMING 8 FT AT 8 SECONDS TUE AND WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211145- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 PM PDT MON JUL 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER GUSTS TO 30 KT EXPECTED TUE THROUGH WED. * SEAS...NW 7 FT AT 8 SECONDS TONIGHT...BUILDING TO 8 FT AT 8 SECONDS TUE AND TUE NIGHT...THEN TO 9 FT AT 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
881 WHUS76 KEKA 210918 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PDT TUE JUL 21 2015 PZZ470-211730- /O.EXT.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 AM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...TODAY...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. TONIGHT THRU WED NIGHT...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT. THU...N WINDS EASING TO 15 TO 20 KT. * SEAS...TODAY...MIXED SEAS...N WAVES 7 FT AT 7 SECONDS...AND W 3 FT AT 16 SECONDS. TONIGHT...MIXED SEAS...N WAVES 8 FT AT 8 SECONDS...AND W 3 FT AT 16 SECONDS. WED AND WED NIGHT...MIXED SEAS...N WAVES 8 FT AT 8 SECONDS...AND W 2 FT AT 16 SECONDS. THU...MIXED SEAS...NW WAVES SUBSIDING TO 6 FT AT 8 SECONDS...AND W 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211730- /O.EXT.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS...TODAY THRU WED NIGHT...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT. THU...N WINDS 15 TO 25 KT. * SEAS...TODAY AND TONIGHT...MIXED SEAS...NW WAVES 8 FT AT 8 SECONDS...AND W 2 TO 3 FT AT 16 SECONDS. WED AND WED NIGHT...MIXED SEAS...N WAVES 9 FT AT 8 SECONDS...AND W 2 FT AT 16 SECONDS. THU...MIXED SEAS...NW WAVES 8 FT AT 8 SECONDS...AND W 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
432 WHUS76 KEKA 211612 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 AM PDT TUE JUL 21 2015 PZZ470-220015- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 AM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. * SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-220015- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 912 AM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. * SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
196 WHUS76 KEKA 212154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT TUE JUL 21 2015 PZZ470-220600- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. * SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-220600- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH THURSDAY. * SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
637 WHUS76 KEKA 220404 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PDT TUE JUL 21 2015 PZZ470-221215- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. * SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-221215- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH THURSDAY. * SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
031 WHUS76 KEKA 220929 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 AM PDT WED JUL 22 2015 PZZ475-221730- /O.EXT.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT THURSDAY... * WINDS...TODAY AND TONIGHT...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT. THU...NW WINDS 15 TO 20 KT. GUSTS UP TO 25 KT IN THE MORNING. * SEAS...TODAY...MIXED SEAS...NW WAVES 9 FT AT 8 SECONDS...AND W 2 FT AT 16 SECONDS. TONIGHT...MIXED SEAS...NW WAVES 8 FT AT 9 SECONDS...AND W 2 FT AT 16 SECONDS. THU...MIXED SEAS...NW WAVES 6 FT AT 8 SECONDS...AND W 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-221730- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...TODAY...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT. TONIGHT...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE EVENING. THU...N WINDS 10 TO 20 KT. GUSTS UP TO 25 KT EARLY IN THE MORNING. * SEAS...TODAY AND TONIGHT...MIXED SEAS...N WAVES 8 FT AT 8 SECONDS...AND W 2 FT AT 16 SECONDS. THU...MIXED SEAS...NW WAVES SUBSIDING TO 5 FT AT 8 SECONDS...AND W 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
007 WHUS76 KEKA 221613 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 AM PDT WED JUL 22 2015 PZZ450-230015- /O.EXB.KEKA.SC.Y.0160.000000T0000Z-150723T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 913 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...10 TO 20 KT WITH A FEW GUSTS TO 25 KT. HIGHEST WINDS NEAR POINT SAINT GEORGE. * SEAS...NW 7 FT AT 8 SECONDS THROUGH THIS EVENING. SEAS WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-230015- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN EASING ON THURSDAY. * SEAS...N 8 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-230015- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT THURSDAY... * WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS EASING SLIGHTLY ON THURSDAY. * SEAS...NW TO N 9 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING THROUGH THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
235 WHUS76 KEKA 222130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT WED JUL 22 2015 PZZ450-230400- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...10 TO 20 KT WITH A FEW GUSTS TO 30 KT. HIGHEST WINDS NEAR POINT SAINT GEORGE. SOUTHERLY WINDS 5 TO 15 KT WITHIN 2 NM OF THE IMMEDIATE COAST NORTH OF TRINIDAD. * SEAS...NW 7 FT AT 8 SECONDS THROUGH THIS EVENING. SEAS WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-230530- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN EASING ON THURSDAY. * SEAS...N 8 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-230530- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT THURSDAY... * WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS EASING SLIGHTLY ON THURSDAY. * SEAS...NW TO N 9 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING THROUGH THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
629 WHUS76 KEKA 230339 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 PM PDT WED JUL 22 2015 PZZ450-231000- /O.EXT.KEKA.SC.Y.0160.000000T0000Z-150723T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...10 TO 20 KT WITH A FEW GUSTS TO 30 KT. HIGHEST WINDS NEAR POINT SAINT GEORGE. SOUTHERLY WINDS 5 TO 15 KT WITHIN 2 NM OF THE IMMEDIATE COAST NORTH OF TRINIDAD. * SEAS...NW 7 FT AT 8 SECONDS THROUGH THIS EVENING. SEAS WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-231145- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 839 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN EASING ON THURSDAY. * SEAS...N 8 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-231145- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 839 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT THURSDAY... * WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS EASING SLIGHTLY ON THURSDAY. * SEAS...NW TO N 9 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING THROUGH THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
954 WHUS76 KEKA 231001 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 AM PDT THU JUL 23 2015 PZZ450-231115- /O.EXP.KEKA.SC.Y.0160.000000T0000Z-150723T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 301 AM PDT THU JUL 23 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... SEAS WILL GRADUALLY SUBSIDE THROUGH THE DAY. $$ PZZ470-231600- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 AM PDT THU JUL 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 10 TO 20 KT. * SEAS...N 8 FT AT 8 SECONDS. SEAS WILL SUBSIDE THROUGH THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-231815- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 AM PDT THU JUL 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...N 20 TO 25 KT. WINDS EASING THROUGH THE DAY TODAY. * SEAS...NW TO N 8 FT AT 8 SECONDS. SEAS WILL SUBSIDE THROUGH THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
992 WHUS76 KEKA 231559 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PDT THU JUL 23 2015 PZZ470-231700- /O.CAN.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 AM PDT THU JUL 23 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-231900- /O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 AM PDT THU JUL 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS EASING THROUGH THE DAY TODAY. * SEAS...NW TO N 8 FT AT 8 SECONDS. SEAS WILL SUBSIDE THROUGH THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
632 WHUS76 KEKA 231901 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1201 PM PDT THU JUL 23 2015 PZZ475-232015- /O.EXP.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1201 PM PDT THU JUL 23 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:10 PM PDT, 11 hours 16 minutes earlier.
Area forecast discussion, Jul 19, 3:10 PM PDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 310 PM PDT SUN JUL 19 2015 .SYNOPSIS...INCREASING MOISTURE WILL LEAD TO ISOLATED SHOWERS OR THUNDERSTORMS OVER INTERIOR MENDOCINO AND SOUTHERN TRINITY COUNTIES THIS AFTERNOON. BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON OVER THE INTERIOR MOUNTAINS. MOSTLY DRY CONDITIONS ARE ANTICIPATED FOR THE REST OF THE UPCOMING WEEK. && .DISCUSSION...AN UPPER LOW CONTINUES TO SIT OFF THE S CENTRAL CA COAST AT ABOUT 33.5N/126W THIS AFTERNOON. H2O VAPOR SATELLITE LOOP SHOWS MOST OF THE ASSOCIATED MOISTURE AND COLDER CLOUD TOPS CONTINUE TO BE BALLED UP NEAR AND TO THE E OF THE LOW CENTER. HOWEVER...MOISTURE HAS INCREASED A BIT OVER THE LOCAL AREA AS MOISTURE HAS ADVECTED IN FROM THE SE AND E. MODEST ATMOSPHERIC MOISTURE INCREASES OVER THE AREA ALONG WITH INCREASED INSTABILITY HAS LED TO ISOLATED SHOWER DEVELOPMENT OVER THE YOLLA BOLLYS THIS AFTERNOON. EXPECT AREAL COVERAGE TO EXPAND A BIT OVER THE NEXT FEW HOURS WITH THE POTENTIAL FOR ISOLATED THUNDERSTORMS. STORM MOTION IS ALMOST NON-EXISTENT...SO LOCAL RAINFALL AMOUNTS OF OVER ONE HALF INCH ARE POSSIBLE IN THE STRONGER SHOWERS OR STORMS. SLIGHTLY BETTER CHANCES OF SHOWERS AND ISOLATED STORMS ARE EXPECTED FOR MON AFTERNOON AND EVENING BEFORE THE UPPER LOW OPENS UP AND LIFTS NE IN THE BASE OF A PACIFIC COAST TROF. AS THE UPPER TROF DIGS OVER THE AREA...INLAND TEMPERATURES WILL FALL BACK BELOW CLIMO FROM MID TO LATE WEEK BEFORE TEMPERATURES RETURN TO ABOVE NORMAL NEXT WEEKEND. TEMPERATURES TODAY DID INDEED INCREASE ALONG THE COAST WITH DOWNSLOPE FLOW. MODELS INDICATE THAT THIS FLOW IS PRESENTLY DIMINISHING AND IS NOT EXPECTED AGAIN THRU THE REMAINDER OF THE FORECAST PERIOD. LOW CLOUDS OFFSHORE HAVE REMAINED GENERALLY OUTSIDE OF OUR MARINE WATERS TODAY. EXPECT CLOUDS TO GRADUALLY FILL BACK IN LATER TONIGHT AS OFFSHORE FLOW CUTS OFF. EXPECTING SOME MOSTLY CLOUDY SKIES ALONG THE IMMEDIATE REDWOOD COAST BY DAYBREAK MON...BUT BETTER INLAND PENETRATION OF CLOUDS MON NIGHT. COASTAL CLOUDS SHOULD CONTINUE THRU THE REMAINDER OF THE WEEK WITH SOME SUN EACH AFTERNOON. /SEC && .AVIATION...AFTERNOON VISIBLE SATELLITE IMAGERY SHOWED STRATUS WELL OFFSHORE THE NORTHERN CALIFORNIA COAST THIS AFTERNOON. VFR SHOULD CONTINUE TO PREVAIL THROUGH MOST OF TONIGHT BEFORE PATCHY STRATUS STARTS TO DEVELOP BRINGING IFR CEILINGS AND MAYBE IFR VISIBILITIES LATE TONIGHT OR EARLY MONDAY MORNING AT OR NEAR KACV AND KCEC. THE MIXING OF THE DAY SHOULD SCOUR OUT THE PATCHES OF LOW CLOUDS... HAZE...MIST OR FOG THAT DEVELOP MONDAY MORNING. ELSEWHERE...VFR CONDITIONS WILL CONTINUE TO PREVAIL WITH VARIABLE MID AND HIGH LEVEL CLOUDS. && .MARINE...WINDS AT THE FEW BUOYS ANCHORED IN NW CAL WATERS WERE LIGHT TODAY...WITH SEAS RUNNING AROUND 6 FT AT 10 SECONDS. THE WEAK PRESSURE GRADIENT TODAY WILL START TO TIGHTEN UP TONIGHT AND MONDAY BRINGING LIGHT TO MODERATE BREEZES. MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT SHOWING NORTHERLY WINDS INCREASING MONDAY EVENING AS BUILDING HIGH PRESSURE OFFSHORE INTERACTS WITH A DEVELOPING THERMAL TROUGH ACROSS INTERIOR CALIFORNIA. EXPECT SMALL CRAFT ADVISORY HEADLINES FOR BOTH WINDS AND SEAS TO BE IN EFFECT STARTING AROUND THAT TIME FRAME. THESE NORTHERLY WINDS AND SHORT PERIOD WIND-DRIVEN SEAS WILL PERSIST THROUGH MOST OF THE WEEK WITH MINOR FLUCTUATIONS EACH DAY/NIGHT. INITIALLY...THE HIGHEST WINDS LOOK LIKE THEY WILL BE IN ZONE 475 (CAPE MENDOCINO TO PT ARENA OUT 10NM TO 60NM FROM SHORE), WHERE THE SURFACE PRESSURE GRADIENT WILL BE THE STRONGEST. NORTH WINDS AROUND 25KT MAY ALSO DEVELOP OVER THE INNER WATERS FROM CAPE MENDOCINO TO CAPE VIZCAINO 2NM TO 10NM FROM SHORE MON EVENING. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 19, 5:28 AM PDT, 20 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 528 AM PDT SUN JUL 19 2015 CAZ001-201230- REDWOOD COAST- 528 AM PDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-201230- MENDOCINO COAST- 528 AM PDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER INTERIOR PORTIONS OF MENDOCINO COUNTY TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-201230- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 528 AM PDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER INTERIOR MENDOCINO AND SOUTHERN TRINITY COUNTIES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP MONDAY AFTERNOON. ISOLATED STORMS MAY CONTINUE OVERNIGHT THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.